# SDR IXXA20230102151

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 67,818 hours, 24,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 121753
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, RIGHT MID AFT EMERGENCY EXIT LIGHTS WILL NOT TEST. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK IAW B757 AMM 33-51-07. SYSTEM CHECK GOOD.
